# SDR CA060418003

- Difficulty date: April 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,102 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT MAIN GEAR NOT INDICATING GREEN BUT WAS DOWN AND LOCKED.  MAINTENANCE FOUND WIRE IN WHEEL WELL AREA CHAFFED TO ACTUATOR DOWNLOCK.  WIRE REPAIRED AND PROTECTED.
